# SDR SWIA202005190826

- Difficulty date: March 11, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: CC670386243
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR GROUND WHEEL ARM IS CHAFED    (C-CHECK) RO 5/16/2020   CHAFE OUT OF LIMITS, PASSENGER DOOR SUPPORT LEG AND BUSHINGS  REPLACED WITH NEW, REF CRJ 900 AMM. OPS CHECKS GOOD.
